# SDR AALA20100721TUL10

- Difficulty date: July 21, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TIE DOWN TRACK LEFT 1008 TO 1212.  INSTALLED NEW TIE DOWN TRACK LEFT STATION 1212 TO 1322 PER SRM 51-30-01.  REMOVED AND INSTALLED NEW SPLICE STATION 1218 TO 1228 PER SRM 51-30-05.
